# SDR PCAA0312148

- Difficulty date: December 11, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N830EX
- Make and model: Dhav DHC8102
- Aircraft serial: 155
- Aircraft time: 33,024 hours, 36,861 cycles
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overserviced
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

FLIGHT 3760, DIVERTED DUE TO SEVERAL PASSENGERS DETECTED A BURNING ODOR THROUGHOUT CABIN, PILOT ALSO DETECTED BURNING ODOR COMING FROM ALL VENT UPON OPENING COCKPIT DOOR.  EMERGENCY WAS DECLARED AND THE PASSENGER COMPARTMENT WAS PREPPED FOR SAME.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED BOTH ENGINES AND APU.  MAINTENANCE FOUND NR 2 ENGINE OIL OVERSERVICED.  APU BLEEDS WERE RAN AND AIRCRAFT ENGINES WERE RUN INDEPENDENTLY, NO BURNING ODORS NOTED.  AIRCRAFT RETURNED TO SERVICE.
